| Model Number |
LC525L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer's hand control stopped working.Consumer allegedly got stuck in the chair and had to call the paramedics.
Additional Manufacturer Narrative
Only the hand control was returned.Despite damage to the hand control cord (customer abuse), the hand control powered a slave actuator normally.The alleged condition could not be duplicated.
Event or Problem Description